MAUDE Adverse Event Report: K2M, INC. ROD CONNECTOR, EXTRA WIDE, SIDE, CLOSED; SIZE Ø5.5/Ø6.0 - Ø5.5/Ø6.0 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. ROD CONNECTOR, EXTRA WIDE, SIDE, CLOSED; SIZE Ø5.5/Ø6.0 - Ø5.5/Ø6.0 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 2901-86055YA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient underwent a revision surgery to address a migrated everest rod connector approximately four months post-operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
ROD CONNECTOR, EXTRA WIDE, SIDE, CLOSED; SIZE Ø5.5/Ø6.0 - Ø5.5/Ø6.0 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
STRYKER SPINE-LEESBURG
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16854112
Report Number3004774118-2023-00051
Device Sequence Number15342365
Product Code NKG
UDI-Device Identifier10888857039742
UDI-Public10888857039742
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2901-86055YA
Device Catalogue Number2901-86055YA
Device Lot NumberPTTD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale